MathSciNet Relay Station
MathSciNet bibliographic data
MR2675824 34K20 (93C23 93D20)
Xu, Daoyi; Xu, Liguang New results for studying a certain class of nonlinear delay differential systems. IEEE Trans. Automat. Control 55 (2010), no. 7, 1641–1645.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement